# SDR ASMF200702002

- Difficulty date: February 3, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Aircraft time: 41,059 hours, 32,345 cycles
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 198 S20-21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK AND ACCOMPLISHMENT OF EO 985362, A CRACK OF .1250 LENGTH AT STA Y 198 BETWEEN LONGERONS L20L AND L21L, WAS DETECTED ON THE MAIN STAIRS DOOR. DAMAGED SKIN SECTION WAS REMOVED AND A DOUBLER (PERMANENT REPAIR) WAS INSTALLED IAW SRM 53-05 FIGURE 57A CONFIGURATION 7001, TESTED CORRECT.
